# SDR YENA2021112300779

- Difficulty date: November 21, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N656JB
- Make and model: Airbus A320-232
- Aircraft serial: 3091
- Aircraft time: 55,921 hours, 19,899 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Overserviced
- Location: Blue
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

FLT 610, DFW-JFK.  AT 16000' JUST SOUTH OF LENDY INTERSECTION A HYD B RSRV LO AIR PR ECAM MESSAGE/ SECURED PER QRH SYSTEM PRESSURE RESTORED AT LOWER ALTITUDE.; FOUND BLUE HYD. SYS OVER SERVICED PER TSM 29-12-00-810-801-A. R/R AIR PRESSURE SWITCH IAW AMM 29-34-11-000-002-A. NO LEAKS OF HYDRAULIC CONNECTIONS. ADJUSTED BLUE HYD. FLUID TO CORRECT LEVEL. OPS CHK GOOD. A/C OK TO CONT SVC.
